Search Results

There are 16184 results for: content related to: Acyclic 4-Choosability of Planar Graphs with No 4- and 5-Cycles

  1. Brooks' Theorem and Beyond

    Journal of Graph Theory

    Volume 80, Issue 3, November 2015, Pages: 199–225, Daniel W. Cranston and Landon Rabern

    Version of Record online : 26 DEC 2014, DOI: 10.1002/jgt.21847

  2. A multipartite Ramsey number for odd cycles

    Journal of Graph Theory

    Volume 71, Issue 3, November 2012, Pages: 293–316, Fabrıcio Siqueira Benevides

    Version of Record online : 6 AUG 2012, DOI: 10.1002/jgt.20647

  3. You have free access to this content
    Parameters Related to Tree-Width, Zero Forcing, and Maximum Nullity of a Graph

    Journal of Graph Theory

    Volume 72, Issue 2, February 2013, Pages: 146–177, Francesco Barioli, Wayne Barrett, Shaun M. Fallat, H. Tracy Hall, Leslie Hogben, Bryan Shader, P. van den Driessche and Hein van der Holst

    Version of Record online : 18 JUN 2012, DOI: 10.1002/jgt.21637

  4. Minimum K2, 3-Saturated Graphs

    Journal of Graph Theory

    Volume 76, Issue 4, August 2014, Pages: 309–322, Ya-Chen Chen

    Version of Record online : 20 OCT 2013, DOI: 10.1002/jgt.21767

  5. Locally Symmetric Graphs of Girth 4

    Journal of Graph Theory

    Volume 73, Issue 1, May 2013, Pages: 44–65, Micha A. Perles, Horst Martini and Yaakov S. Kupitz

    Version of Record online : 31 AUG 2012, DOI: 10.1002/jgt.21657

  6. Cycle-Continuous Mappings—Order Structure

    Journal of Graph Theory

    Robert Šámal

    Version of Record online : 12 JUN 2016, DOI: 10.1002/jgt.22047

  7. The Structure of Claw-Free Perfect Graphs

    Journal of Graph Theory

    Volume 75, Issue 3, March 2014, Pages: 203–230, Maria Chudnovsky and Matthieu Plumettaz

    Version of Record online : 11 MAR 2013, DOI: 10.1002/jgt.21732

  8. Cores of Imprimitive Symmetric Graphs of Order a Product of Two Distinct Primes

    Journal of Graph Theory

    Volume 81, Issue 4, April 2016, Pages: 364–392, Ricky Rotheram and Sanming Zhou

    Version of Record online : 6 MAY 2015, DOI: 10.1002/jgt.21881

  9. On the Crossing Number of Kn without Computer Assistance

    Journal of Graph Theory

    Volume 82, Issue 4, August 2016, Pages: 387–432, Dan McQuillan and R. Bruce Richter

    Version of Record online : 1 OCT 2015, DOI: 10.1002/jgt.21908

  10. Amalgams and χ-Boundedness

    Journal of Graph Theory

    Irena Penev

    Version of Record online : 13 JAN 2016, DOI: 10.1002/jgt.22012

  11. Graphs Containing Topological H

    Journal of Graph Theory

    Volume 82, Issue 2, June 2016, Pages: 121–153, Jie Ma, Qiqin Xie and Xingxing Yu

    Version of Record online : 30 JUN 2015, DOI: 10.1002/jgt.21891

  12. Partitioning Perfect Graphs into Stars

    Journal of Graph Theory

    René van Bevern, Robert Bredereck, Laurent Bulteau, Jiehua Chen, Vincent Froese, Rolf Niedermeier and Gerhard J. Woeginger

    Version of Record online : 15 JUN 2016, DOI: 10.1002/jgt.22062

  13. The Average Degree of Minimally Contraction-Critically 5-Connected Graphs

    Journal of Graph Theory

    Volume 75, Issue 4, April 2014, Pages: 331–354, Kiyoshi Ando, Yoshimi Egawa and Matthias Kriesell

    Version of Record online : 17 MAY 2013, DOI: 10.1002/jgt.21741

  14. Smallest Vertex-Transitive Graphs of Given Degree and Diameter

    Journal of Graph Theory

    Volume 75, Issue 2, February 2014, Pages: 137–149, Martin Knor and Jozef Širáň

    Version of Record online : 31 JAN 2013, DOI: 10.1002/jgt.21727

  15. Face 2-Colorable Embeddings with Faces of Specified Lengths

    Journal of Graph Theory

    Volume 82, Issue 3, July 2016, Pages: 296–311, Barbara Maenhaut and Benjamin R. Smith

    Version of Record online : 12 AUG 2015, DOI: 10.1002/jgt.21902

  16. Solution of Vizing's Problem on Interchanges for the case of Graphs with Maximum Degree 4 and Related Results

    Journal of Graph Theory

    Volume 82, Issue 4, August 2016, Pages: 350–373, Armen S. Asratian and Carl Johan Casselgren*

    Version of Record online : 21 AUG 2015, DOI: 10.1002/jgt.21906

  17. You have free access to this content
    Graphs of Large Linear Size Are Antimagic

    Journal of Graph Theory

    Volume 81, Issue 3, March 2016, Pages: 236–261, Tom Eccles

    Version of Record online : 14 APR 2015, DOI: 10.1002/jgt.21872

  18. Connectedness and Isomorphism Properties of the Zig-Zag Product of Graphs

    Journal of Graph Theory

    Volume 83, Issue 2, October 2016, Pages: 120–151, Daniele D'Angeli, Alfredo Donno and Ecaterina Sava-Huss

    Version of Record online : 11 SEP 2015, DOI: 10.1002/jgt.21917

  19. On 2-Colorings of Hypergraphs

    Journal of Graph Theory

    Volume 80, Issue 2, October 2015, Pages: 112–135, Michael A. Henning and Anders Yeo1,

    Version of Record online : 10 DEC 2014, DOI: 10.1002/jgt.21843

  20. Finding Δ(Σ) for a Surface Σ of Characteristic −4

    Journal of Graph Theory

    Rong Luo, Zhengke Miao and Yue Zhao

    Version of Record online : 5 OCT 2015, DOI: 10.1002/jgt.21997